# SDR ASOA2015112814133

- Difficulty date: November 28, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 31,218 hours, 22,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ISLE 6 CEILING EMEGENCY LIGHT INOPERATIVE.  R & R ISLE 6 CEILING EMERGENCY LIGHT IAW AMM 33-21-01.  OPS CHECK GOOD.
